Vol. 124, No. 2–3, 1999 · Contents

David E. Edmunds, Jiri Rakosnik:
On a higher-order Hardy inequality

Hans Triebel:
Hardy inequalities in function spaces

Vladimir Maz'ya, Tatyana Shaposhnikova:
On pointwise interpolation inequalities for derivatives

Paul A. Binding, Pavel Drabek, Yin Xi Huang:
Positive solutions of critical quasilinear elliptic equations in $\Bbb R^N$

G. S. Balashova:
Some classes of infinitely differentiable functions

Igor V. Skrypnik, Dmitry V. Larin:
On weighted estimates of solutions of nonlinear elliptic problems

J. Appell, G. Conti, P. Santucci:
Alcune osservazioni sul rango numerico per operatori non lineari

William P. Ziemer, Kevin Zumbrun:
The obstacle problem for functions of least gradient

J. Appell:
Ein "merkwürdiges" Spektrum für nichtlineare Operatoren

Hans P. Heinig:
Modular inequalities for the Hardy averaging operator

M. Bochniak, A.-M. Sändig:
Local solvability and regularity results for a class of semilinear elliptic problems in nonsmooth domains

Vesa Mustonen, Matti Tienari:
On monotone-like mappings in Orlicz-Sobolev spaces

R. C. Brown, D. B. Hinton:
Two separation criteria for second order ordinary or partial differential operators

Maria Nasyrova, Vladimir Stepanov:
On maximal overdetermined Hardy's inequality of second order on a finite interval

Yunan Cui, Henryk Hudzik, Tao Zhang:
On some geometric properties of certain Köthe sequence spaces

J. Naumann, C. G. Simader:
A second look on definition and equivalent norms of Sobolev spaces

Sorina Barza, Lars-Erik Persson:
Weighted multidimensional inequalities for monotone functions

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 16 Jul 2004. Last modified: 4 February 2005.

© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition